Addiction: Substance Abuse Community
Will my ears ever quit ringing??
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Will my ears ever quit ringing??

I am only in day 8 of taper process! My easr want quit ringing.... errrrg Will this ever stop?
Tags: ringing
Related Discussions
16 Comments Post a Comment
Blank
Avatar_m_tn
you poor thing....this has been going on for some time now....wish there was someting i could tell you to make it go away.
Blank
Avatar_f_tn
Omg... I wanna cry at the moment it really does bother me and I have a headache too!  I do have some meds in me but I am still in pain! :(
Blank
Avatar_m_tn
ringing and a headache...that would drive me crazy!!!!
Blank
Avatar_f_tn
Buttercup.....it is- and my left calf is soooo acheing... I guess thhis is part of detoxing?????
Blank
Avatar_m_tn
great....more for me to look forward too...as if loosing my hair wasnt enough..lol
Blank
Avatar_f_tn
Going to Grocey store tonight.  Is there anymore vitimins I should get?  

I have been taking a multi vit, Liquid B-12, Pottisum
Blank
Avatar_m_tn
the l-tyrosine may be of help...i ordered a multi amio acid which has that and every other one you could think of...just waiting for the darn stuff to come in.
Blank
Avatar_f_tn
Ange..go see an ENT he will help you with your ringing ears.
Blank
Avatar_m_tn
it is actually gg's ears..but thank you for the suggestion
Blank
Avatar_f_tn
Really can they help?
Blank
271792_tn?1334983257
It may be something as simple as wax build up. Murine makes a product called "earigate" that works good. Can't hurt to give it a try before spending who knows how much on a specialist. If it continues after that then you should see a doctor.
Blank
1998071_tn?1327524983
hey I have that too. could be caused by prolonged exposure to loud anything. Bothers you most at night? I turn on a fan & face it to the wall. this should make a nice even consistant white noise that will drown out the ringing.
Blank
1998071_tn?1327524983
Oh and when you are tapering anything your addicted to, you will ache anywhere that bugs you enough to reach for relief. if its a headache, Try an alternative. Like a cold damp washcloth folded & lay it across your forehead in the center. if its coming from a tence jaw from anexity try some valerian root. will make you drowsey too so take that before bed. Hope this helps.

Tommy
Blank
1979360_tn?1328147465
i didn't do a taper like you're currently doing, but i do know that after i went through the first few days of my WD stages, my ear started to ring. i did an ear irrigation and everything like another member here suggested. nothing worked. to make matters worse, i did the whole detoxing thing at home and without the assistance of a medical professional like so many of us choose to do [without a doctor's help, etc.] and here i am 413 later, i have lost hearing in my left ear.

obviously, i eventually went to the doctor, and they told me that i waited too long. when you have ringing in your ear for a long period of time, and it doesn't stop - then you need to go and see a specialist before routing yourself to any other option. but then again, maybe that was just the doctor talking, who knows? either way. i wish i had gone sooner.
Blank
Avatar_f_tn
I guess I better go soon if it dont stop.  Thank you for your advise.. Im really for this whole process to be over.  I kinda want to jump off but I dont want to put by body thru anymore stress.

I feel like that is double standard because I am still takeing 22.5mg a day and it make me feel guilty...
Blank
Avatar_m_tn
WITH time they will stop right now all your senses are kinda hyper reactive ringing in ther ears is maddening check your B/P at one of those station at the pharmacy high b/p can cause that other then that there are a few homeopathic cures they sell that are supose to work never tryed them but need to tenititis will drive you crazy and its part of my brain disorder good luck with this and God bless......Gnarly  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
2083449_tn?1381358308
Blank
Sonrissa
NV
4522800_tn?1405696702
Blank
VICourageous
ID
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
Avatar_f_tn
Blank
motye51